# SDR 29GA2018101600001

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,802 hours, 40,894 cycles
- Engine: Ge CT79B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 0053 MCO/MCO REPORT: LT GEAR WILL NOT COME UP FI STOP OPEN ILLUMINATED. CORRECTIVE ACTION: FOUND LT GEAR WOW CONNECTOR 5GA P1 NOT FULLY SECURED IN ITS POSITION, CHECK FOR CORRECT READINGS ON SWITCH IAW WM 32-30-00 ALL CHECKS GOOD. CLEANED AND RESECURED CONNECTOR 5GA PI IAW AMM 20-30-00, OPS CHECK GOOD IAW AMM 32-30-00-05, PERFORMED ADJUSTMENT AND TEST OF FLIGHT IDLE STOP IAW AMM 76-10-60-05-1, OPS CHECK GOOD.
